# SDR AALA202212092794

- Difficulty date: December 4, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,139 hours, 25,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unlocked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN'S L2 WINDOW HARD TO CLOSE AND LOCK. REMOVED AND REINSTALLED L2 WINDOW PER AMM 56-12-11-820-801 AND AMM 56-12-400-801. ACCOMPLISHED SATISFACTORY CHECK.
